# SDR WX0A070507A

- Difficulty date: January 10, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 569 L30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SKIN AND CORROSION AT APPROXIMATELY STA 569 AND LONG 30.  CUT OUT DAMAGED SKIN SECTION, FABRICATED AND INSTALLED NEW SKIN SECTION AS PER SRM 53-04 DIM 60X38X.250.  ADDRESSED AS REQUIRED.
